# SDR MWEA97120

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surged
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DISCONTINUED TAKEOFF UNDER 100 KTS DUE TO LOUD BANG NOISE ON A/C LEFT ENGINE, AND REPORTS OF SMOKE SMELL IN CABIN DURING TAXI BACK TO GATE.  MAINT PERFORMED ENGINE RUN UP, BOTH SIDES, NO ENGINE SURGES NOTED.  SUSPECT DEICE FLUID INGESTION DURING TAKEOFF ALL INDICATING NORM.
